# SDR ASAA0380560

- Difficulty date: August 21, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND FORWARD SERVICE R1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND BROKEN.  REPLACED LANYARD.  (M)
